# SDR DXTA2023101197680

- Difficulty date: October 10, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N699QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0230
- Aircraft time: 4,332 hours, 2,800 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN DOOR IS UNLATCHED TO OPEN POSITION DOOR REMAINS UPRIGHT AND DOES NOT FALL OPEN. IN ORDER TO OPEN THE DOOR HAD TO PULL DOWN ON HANDLE TO GET IT TO FALL. ARRIVED AT THE AIRCRAFT AND PERFORMED MULTIPLE SATISFACTORY OPS CHECKS AT THIS TIME IAW MM 52-10-00
